# SDR SRXR201809040040

- Difficulty date: September 4, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS COMP FRAME AT STA 455 LBL 35 HAS CORROSION. ACCOMPLISHED REPAIR AT FWD AVIONICS COMPARTMENT FRAME AT STA 455 LBL 35 PER SRM 53-00-07 REPAIR 2 FIG 201 REF NRC A043591.
